# SDR DXTA2013022705298

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 9,759 hours, 6,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED A STRONG BURNING ODOR IN CABIN WHILE ON GROUND.  SEEMED TO BE LOCATED IN THE MIDDLE/REAR OF THE CABIN AND LASTED NO MORE THAN THREE MINUTES.  ODOR WAS ACRID AND SEEMED TO BE ELECTRICAL IN NATURE.  NO SMOKE WAS OBSERVED, NO CIRCUIT BREAKER TRIPPED, AND ODOR WAS NOT PRESENT ANYWHERE ELSE ON ACFT.  APU HAD BEEN RUNNING FOR 2.5 HOURS, NOTICED WATER POOLING FROM THE CONDENSER BUT NO OIL LEAKS IN THE FORWARD SERVICE COMPARTMENT.  TROUBLESHOT PROBLEM. TURNED ON APU. POWER UP ALL ELECTRICAL IN CABIN, CHECKED ALL CABIN LIGHTING BALLAST FOR ANY BURN SMELL. CHECKED ELECTRICAL OUTLETS & CHECKED ALL CABIN LIGHTS & ENTERTAINMENT PANELS AND CONTINUED RUNNING APU FOR 1.5 HOURS NO BURNING ODOR NOTICE.  CHECKED ACM FOR OIL ODOR.  TURN ON BOTH ENGINES WITH CREW MEMBERS RE CHECKED ALL ELECTRICAL COMPONENTS IN CABIN. NO BURN ODOR NOTICE IAW MM CHAP 24-00-00-08-60-801.
